Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 111

1.

Aloe-induced toxic hepatitis.

Yang HN, Kim DJ, Kim YM, Kim BH, Sohn KM, Choi MJ, Choi YH.

J Korean Med Sci. 2010 Mar;25(3):492-5. doi: 10.3346/jkms.2010.25.3.492. Epub 2010 Feb 17.

2.

Oral aloe vera-induced hepatitis.

Bottenberg MM, Wall GC, Harvey RL, Habib S.

Ann Pharmacother. 2007 Oct;41(10):1740-3. Epub 2007 Aug 28.

PMID:
17726067
3.
4.

Acute hepatitis induced by an Aloe vera preparation: a case report.

Rabe C, Musch A, Schirmacher P, Kruis W, Hoffmann R.

World J Gastroenterol. 2005 Jan 14;11(2):303-4.

5.

Lycopodium similiaplex-induced acute hepatitis: a case report.

Conti E, De Checchi G, Mencarelli R, Pinato S, Rovere P.

Eur J Gastroenterol Hepatol. 2008 May;20(5):469-71. doi: 10.1097/MEG.0b013e3282f1623d.

PMID:
18403950
6.

[Hepatotoxicity of dietary supplements and herbals is mostly unknown].

Jacobsen C, Semb S, Kromann-Andersen H.

Ugeskr Laeger. 2011 Aug 22;173(34):2030-4. Review. Danish.

PMID:
21867654
7.

[Toxic hepatitis by consumption Herbalife products a case report].

Chao S, Anders M, Turbay M, Olaiz E, Mc Cormack L, Mastai R.

Acta Gastroenterol Latinoam. 2008 Dec;38(4):274-7. Spanish.

PMID:
19157382
8.

[Severe acute hepatitis associated with intake of Aloe vera tea].

Curciarello J, De Ortúzar S, Borzi S, Bosia D.

Gastroenterol Hepatol. 2008 Aug-Sep;31(7):436-8. Spanish.

PMID:
18783689
9.

[Liver injury induced by "natural remedies": an analysis of cases submitted to the Spanish Liver Toxicity Registry].

García-Cortés M, Borraz Y, Lucena MI, Peláez G, Salmerón J, Diago M, Martínez-Sierra MC, Navarro JM, Planas R, Soria MJ, Bruguera M, Andrade RJ.

Rev Esp Enferm Dig. 2008 Nov;100(11):688-95. Spanish.

10.

Aloe vera--Aloe vera, Aloe barbadensis, Aloe capensis.

Goodyear-Smith F.

J Prim Health Care. 2011 Dec 1;3(4):322. No abstract available.

PMID:
22132388
11.

Euforia-induced acute hepatitis in a patient with scleroderma.

Jiménez-Encarnación E, Ríos G, Muñoz-Mirabal A, Vilá LM.

BMJ Case Rep. 2012 Dec 19;2012. pii: bcr2012006907. doi: 10.1136/bcr-2012-006907.

12.

Clinical and causality assessment in herbal hepatotoxicity.

Teschke R, Schwarzenboeck A, Eickhoff A, Frenzel C, Wolff A, Schulze J.

Expert Opin Drug Saf. 2013 May;12(3):339-66. doi: 10.1517/14740338.2013.774371. Epub 2013 Mar 5. Review.

PMID:
23458441
13.

Herbal remedy-associated acute renal failure secondary to Cape aloes.

Luyckx VA, Ballantine R, Claeys M, Cuyckens F, Van den Heuvel H, Cimanga RK, Vlietinck AJ, De Broe ME, Katz IJ.

Am J Kidney Dis. 2002 Mar;39(3):E13.

PMID:
11877593
14.

Allergic contact dermatitis to Aloe vera.

Ferreira M, Teixeira M, Silva E, Selores M.

Contact Dermatitis. 2007 Oct;57(4):278-9.

PMID:
17868225
15.

Review article: herbal and dietary supplement hepatotoxicity.

Bunchorntavakul C, Reddy KR.

Aliment Pharmacol Ther. 2013 Jan;37(1):3-17. doi: 10.1111/apt.12109. Epub 2012 Nov 5. Review.

16.

Toxic hepatitis in a group of 20 male body-builders taking dietary supplements.

Timcheh-Hariri A, Balali-Mood M, Aryan E, Sadeghi M, Riahi-Zanjani B.

Food Chem Toxicol. 2012 Oct;50(10):3826-32. doi: 10.1016/j.fct.2012.07.006. Epub 2012 Jul 15.

PMID:
22809474
17.

[Acute hepatitis after use of a herbal preparation with greater celandine (Chelidonium majus)].

Crijns AP, de Smet PA, van den Heuvel M, Schot BW, Haagsma EB.

Ned Tijdschr Geneeskd. 2002 Jan 19;146(3):124-8. Dutch. Erratum in: Ned Tijdschr Geneeskd 2002 Mar 16;146(11):544.

PMID:
11826672
18.

Herbal hepatotoxicity: analysis of cases with initially reported positive re-exposure tests.

Teschke R, Genthner A, Wolff A, Frenzel C, Schulze J, Eickhoff A.

Dig Liver Dis. 2014 Mar;46(3):264-9. doi: 10.1016/j.dld.2013.10.020. Epub 2013 Dec 5.

PMID:
24315480
19.

Herbal does not mean innocuous: ten cases of severe hepatotoxicity associated with dietary supplements from Herbalife products.

Schoepfer AM, Engel A, Fattinger K, Marbet UA, Criblez D, Reichen J, Zimmermann A, Oneta CM.

J Hepatol. 2007 Oct;47(4):521-6. Epub 2007 Jul 24.

PMID:
17692989
20.

Herb-induced hepatitis by Teucrium polium L.: report of two cases and review of the literature.

Savvidou S, Goulis J, Giavazis I, Patsiaoura K, Hytiroglou P, Arvanitakis C.

Eur J Gastroenterol Hepatol. 2007 Jun;19(6):507-11. Review.

PMID:
17489062
Items per page

Supplemental Content

Write to the Help Desk